Presic type hybrid contraction and fixed points in cone Metric Spaces

Reny George

Abstract


A generalised common fixed point theorem of Presic type for a pair of hybrid
mappings f : X -> X and T : Xk -> CB(X) in a cone metric space is proved.
Our result generalises many well known results.

Full Text: PDF

How to Cite this Article:

Reny George, Presic type hybrid contraction and fixed points in cone Metric Spaces, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 93-104

Copyright © 2013 Reny George. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.